# SDR BAQA092605

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,120 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: L632M1001966
- Part serial: 245
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL CHIPS ON CHIP DETECTOR ARE PAST SERVICABLE LIMITS.  *NOTE* FILTER REMOVED.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/18/2004
